# SDR K11A2023080700225

- Difficulty date: May 18, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-4C9
- Aircraft serial: 26437
- Aircraft time: 61,240 hours, 32,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Part time: 61,240 hours, 32,216 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON MAIN DECK SEAT TRACK AT APPROX LBL 24 STA 957 - 986.5.
